MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. MEDEX; INTRAVENOUS EXTENSION TUBING SET

SMITHS MEDICAL ASD, INC. MEDEX; INTRAVENOUS EXTENSION TUBING SET
Model Number MX450FL
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/29/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the end of the device has pulled off multiple times causing fluid including blood to be lost.

Brand Name
MEDEX
Common Device Name
INTRAVENOUS EXTENSION TUBING SET
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6250 shier rings road
dublin OH 43016
MDR Report Key12291271
Report Number3012307300-2021-08159
Device Sequence Number19955901
Product Code FPK
UDI-Device Identifier10351688507334
UDI-Public10351688507334
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMX450FL
Device Lot Number4072121
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/29/2021
Initial Report FDA Received Date08/06/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1